MathSciNet Relay Station
MathSciNet bibliographic data
MR662462 32C10 (32F99 35J99 53C55)
Mok, Ngaiming; Siu, Yum Tong; Yau, Shing Tung The Poincaré-Lelong equation on complete Kähler manifolds. Compositio Math. 44 (1981), no. 1-3, 183–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement